Jump to content



Photo

Eating Disorder


  • Please log in to reply
7 replies to this topic

#1 sparkybird

sparkybird

    Advanced Member

  • Site Supporter
  • 30 posts
  • why_joining:
    Problems with withdrawal

Posted 04 June 2018 - 01:35 PM

I’m down to 17 beads and have noticed along with zaps, anxiety etc I have over looked my wanting to go on eating binge. It usually starts with wanting something healthy and then goes to salty.

I have put on weight because of it and I feel angry with myself while I’m doing it and after but I can’t stop.

I’m hoping someone has a solution for this. I hope I’m not alone

#2 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 8,067 posts
  • LocationMissouri

Posted 04 June 2018 - 01:44 PM

I never had this issue Sparkybird but I know many have had. All I can remember is that it seemed to fade away with the rest of withdrawal. I wish I could help more. Sorry.


#3 sparkybird

sparkybird

    Advanced Member

  • Site Supporter
  • 30 posts
  • why_joining:
    Problems with withdrawal

Posted 04 June 2018 - 01:53 PM

O k, thanks. Maybe I’ll jear from others

#4 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 8,067 posts
  • LocationMissouri

Posted 04 June 2018 - 02:11 PM

Hmmm, I was just remembering that I read a lot of posts about water retention/salt cravings. Especially with the ladies. I know urinary frequency often occurs during withdrawal maybe that has something to do with the weight gain. If so then it should fade with time. Anyway, just threw that in there for what it is worth.


#5 gail

gail

    God-like

  • Site Supporter
  • 4,541 posts
  • LocationSherbrooke, PQ
  • why_joining:
    5 months on cymbalta, scary side effects, never felt good.
    Needed understanding and support, and a place where I was not alone. To read others stories and realizing that I was not the only one going through all that crap.
    In hope that one day, I can return the favors in some kind of way.

Posted 05 June 2018 - 06:44 AM

Hi Sparky,

Is this something new for you? If so, it'll pass.
If not you may join, if you desire to, Overeating Anonymous. They are great.

#6 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 8,067 posts
  • LocationMissouri

Posted 05 June 2018 - 09:48 AM

I found these posts that you may find interesting. I also found a lot of posts concerning weight gain due to water retention and frequest urination.

Jillybean - Weight gain-Dr was adamant my weight gain is not from cymbalta it is suppose to suppress appetite. I barely eat so my weight gain is not from overeating!!!

 

Bon Bon 54 - The overeating has got to stop and this is a good wake up call in this area. I appreciate all the input from you and others here. As you all know, you are not thinking straight when ears are ringing and brain is buzzing.

 

Robyn-Amber - The overeating is still not under control. It's very disconcerting. It is still one of those standing-outside-myself things. But, I'm going to use two phrases and hopefully break that: "It's all about the self-denail, baby" and "Every calorie counts." Wish me luck on that one.

 

Tuke - I'm roughly trying this while I detox. However, I also seem to taste food more than when I was on Cymbalta, so I'm kind of overeating. And I'm going to the bathroom a lot. Don't know if that's the diet or the lack of Cymbalta.


#7 juli

juli

    Advanced Member

  • Site Supporter
  • 78 posts

Posted 05 June 2018 - 09:53 AM

Hi there.  I am cross-tapering and gave gained weight :(   I believe the food craving are due to the nausea and anxiety.  I know that I can't diet while dealing with this so I figure I'll have to wait and take care of it when I am done.  I have been going on lots of walks though and that seems to help.


#8 sparkybird

sparkybird

    Advanced Member

  • Site Supporter
  • 30 posts
  • why_joining:
    Problems with withdrawal

Posted 05 June 2018 - 02:42 PM

Thanks for all your advice. Some days are worse but I do believe it’s the Cymbalta and what it has done to brain.



0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users